Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1895 KB) | Metadata | Table of Contents | PRIMS summary
Volume 23, Issue 2, 1987, pp. 321–336
DOI: 10.2977/prims/1195176543

Published online: 1987-04-30

Type I Orbits in the Pure States of a C*-dynamical System

Akitaka Kishimoto[1]

(1) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Kishimoto Akitaka: Type I Orbits in the Pure States of a C*-dynamical System. Publ. Res. Inst. Math. Sci. 23 (1987), 321-336. doi: 10.2977/prims/1195176543